On the Solution of Some Difference Equations

Authors

  • Elsayed M. Elsayed Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, EGYPT

Keywords:

difference equations, recursive sequences, periodic solution.

Abstract

We  obtain in this paper the solutions of the following difference equations

 x_{n+1}=((x_{n-3})/(±1±x_{n-1}x_{n-3})),n=0,1,...,

where the initial conditions are arbitrary nonzero real numbers.

Author Biography

Elsayed M. Elsayed, Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, EGYPT

Downloads

How to Cite

Elsayed, E. M. (2011). On the Solution of Some Difference Equations. European Journal of Pure and Applied Mathematics, 4(3), 287–303. Retrieved from https://ejpam.com/index.php/ejpam/article/view/700